Dispersion of a filtration stream in a medium with random inhomogeneities
Doklady Akademii Nauk, Tome 221 (1975) no. 1, pp. 60-63
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1975_221_1_a14,
author = {M. I. Shvidler},
title = {Dispersion of a filtration stream in a medium with random inhomogeneities},
journal = {Doklady Akademii Nauk},
pages = {60--63},
year = {1975},
volume = {221},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1975_221_1_a14/}
}
M. I. Shvidler. Dispersion of a filtration stream in a medium with random inhomogeneities. Doklady Akademii Nauk, Tome 221 (1975) no. 1, pp. 60-63. http://geodesic.mathdoc.fr/item/DAN_1975_221_1_a14/